Menu
Your Cart

Toothache / gums

Brand: Teva
Active Ingredients Each caplet contains: Paracetamol 500 mg Indications Therapeutic group: Analgesic and antipyretic. Acamol caplet is intended t..
$18.21
Brand: Teva
Active Ingredients Each caplet contains: Acetylsalicylic acid 250mg Paracetamol 250mg Caffeine anhydrous 65mg Indications Acamol Foc..
$27.32
Brand: Dexcel Pharma
Active Ingredients Each capsule contains: Ibuprofen 400 mg Indications Therapeutic group: Ibuprofen belongs to a group of medicines called Non Steroid..
$22.76
Brand: Pfizer
Active Ingredients Each capsule contains: Ibuprofen 200 mg (present as the free acid and potassium salt). Indications Therapeutic group: Non-Steroidal..
$40.97
Brand: Bayer
Aspirin C Effervescent tablets Active Ingredients Each tablet contains: Acetylsalicylic Acid (Aspirin) 400 mg Ascorbic Acid (Vitamin C) 240 mg Indicat..
$19.73
Brand: Teva
Avcamol strawberry-vanilla flavored granules Active Ingredients Each sachet contains: Paracetamol 500 mg Indications Therapeutic group: Analgesic and ..
$13.66
Brand: GSK
Active Ingredients Each caplet contains: Acetylsalicylic acid 250 mg Paracetamol 250 mg Caffeine 65 mg Indications Therapeutic group: Acetylsalicylic ..
$25.80
Brand: Ricerfarma
Gengigel gel Gengigel gel is a medical device containing high molecular weight (HMW) hyaluronic acid (in the form of sodium hyaluronate), obtained by ..
$33.39
Brand: Ricerfarma
Gengigel spray Gengigel spray is a medical device containing high molecular weight (HMW) hyaluronic acid (in the form of sodium hyaluronate), obtained..
$33.39
Showing 1 to 12 of 20 (2 Pages)